# SDR 07N911KD01

- Difficulty date: May 25, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N911K
- Make and model: Beech V35
- Aircraft serial: 7237
- Aircraft time: 8,141 hours, 36,260 cycles
- Engine: Cont IO520*
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 105304061
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bolkms, BK117
- Component part number: 11730106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED INSPECTION OF TAILBOOM VERTICAL SPAR AREA FOUND 2 EA CRACKS APPROX .7500 INCHES IN LENGTH AT THE 1:00 O'CLOCK AND 7:00 O'CLOCK POSITIONS ON THE SECOND LIGHTING HOLE DOWN FROM TAIL ROTOR GEARBOX MOUNT. SUSPECT CRACKS HAVE BEEN WORKING FOR SOME TIME DUE TO (MUD) BUILD UP AROUND THE CRACKS, LAST GENERAL INSP OF AREA DONE 183.3 HOURS PRIOR AND LAST VERTICAL SPAR (AD) SIGN OFF COMPLETED 158.3 HOURS PRIOR. DUE TO THE HISTORY OF THIS TAIL BOOM REGARDING CRACKS, SUBMITTER RECOMMENDS THAT ALL FLEET (BK) AND (BO) OPERATORS INSPECT THIS AREA AS SOON AS PRACTICAL.
